# SDR SWIA200515638

- Difficulty date: October 3, 2005
- Submitted: October 5, 2005
- Operation: Air carrier
- Aircraft: N223SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120291
- Aircraft time: 24,587 hours, 35,336 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT SIGN, FLOOR LEVEL AT 6A IS BROKEN.  REPAIRED E-EXIT SIGN AT 6A.  OPERATIONAL CHECK GOOD.
